# SDR 200200173

- Difficulty date: February 6, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 87,217 hours, 20,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Main Entry
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR NR 5 REVEAL DOUBLER CRACKING.  THE REPAIR IS ACCOMPLISHED BY TRIMMING SECTIONS OF THE DOUBLERS OFF AND INSTALLING REPLACEMENT SECTIONS USING SPLICE DOUBLERS PER ECRA 482-53-140-2.
